# SDR QXEA200701283

- Difficulty date: August 11, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 14,975 hours, 14,840 cycles
- System (JASC): 5270 · Door Warning System
- Part: Spring
- Part number: 465161
- Condition: Unknown
- Location: Mlg Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT NR 2495: AFTER EXTENDING GEAR FOR LANDING, L DOOR, N DOOR, R DOOR CAUTION LIGHT ILLUMINATED.  GREEN NOSE AND RIGHT GREEN ILLUMINATED AND LEFT AMBER LIGHT ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED THE LT AND RT STABLIZER BRACE LOCK SPRING IAW AMM TASK 32-11-16-000-802 AND 32-11-16-400-802.  RETRACTED AND EXTENDED THE LANDING GEAR IAW AMM TASK 32-31-000-867-801.  ALL WORKS NORMALLY.  AIRCRAFT RETURNED TO SERVICE.
